On the differential first-order invariants for the non-splitting subgroups of the generalized Poincaré group P(1,4)
Abstract
The functional bases of the differential first-order invariants for all non-splitting subgroups of the generalized Poincaré group P(1, 4) are constructed. Some applications of the results obtained are considered.
References
W.I. Fushchych, Representations of full inhomogeneous de Sitter group and equations in five-dimensional approach. I, Teoret. i mat. fizika V. 4, N 3 (1970), 360-367.
##plugins.generic.googleScholarLinks.settings.viewInGS##
W.I. Fushchych, A.G. Nikitin, Symmetries of Equations of Quantum Mechanics, Allerton Press Inc., New York, 1994.
##plugins.generic.googleScholarLinks.settings.viewInGS##
V.G. Kadyshevsky, New approach to theory electromagnetic interactions, Fizika elementar. chastitz. i atomn. yadra V. 11, N 1 (1980), 5-39. wx{}w £¦§0º.
##plugins.generic.googleScholarLinks.settings.viewInGS##
V.M. Fedorchuk, Continuous subgroups of the inhomogeneous de Sitter group P(1, 4), Akad. Nauk Ukrain. SSR Inst. Mat. Preprint 18 1978.
##plugins.generic.googleScholarLinks.settings.viewInGS##
V.M. Fedorchuk, Splitting subalgebras of the Lie algebra of the generalized Poincaré group P(1, 4), Ukr. Mat. Zh. 31 (1979), no. 6. 717-722.
##plugins.generic.googleScholarLinks.settings.viewInGS##
V.M. Fedorchuk, Nonsplitting subalgebras of the Lie algebra of the generalized Poincaré group P(1, 4), Ukr. Mat. Zh. 33 (1981), no. 5, 696-700.
##plugins.generic.googleScholarLinks.settings.viewInGS##
V.M. Fedorchuk, W.I. Fushchych, On subgroups of the generalized Poincaré group, Proceedings of the International Seminar on Group Theoretical Methods in Physics, Moscow, Nauka, 1 (1980), 61-66.
##plugins.generic.googleScholarLinks.settings.viewInGS##
W.I. Fushchich, A.F. Barannik, L.F. Barannik, V.M. Fedorchuk, Continuous subgroups of the Poincaré group P(1, 4), J. Phys. A 18 (1985), no. 15, 2893- 2899.
##plugins.generic.googleScholarLinks.settings.viewInGS##
W.I. Fushchich, A.G. Nikitin, Reduction of the representations of the generalized Poincaré algebra by the Galilei algebra, J. Phys. A 13 (1980), no. 7, 2319-2330.
##plugins.generic.googleScholarLinks.settings.viewInGS##
V.M. Fedorchuk, V.I. Fedorchuk, The first-order differential invariants of the splitting subgroups of the generalized Poincaré group P(1, 4), Mat. Metodi Fiz.- Mekh. Polya 44 (2001), no. 1, 16-21.
##plugins.generic.googleScholarLinks.settings.viewInGS##
V.M. Fedorchuk, V.I. Fedorchuk, On differential first-order invariants of the splitting subgroups of the generalized Poincaré group P(1, 4), Dopov. Nats. Akad. Nauk Ukr. Mat. Prirodozn. Tekh. Nauki 2002, no. 5, 36-42.
##plugins.generic.googleScholarLinks.settings.viewInGS##
V.M. Fedorchuk, V.I. Fedorchuk, On differential invariants of first- and secondorder of the splitting subgroups of the generalized Poincaré group P(1, 4). Symmetry in nonlinear mathematical physics, Part 1, 2 (Kyiv, 2001), 140-144, Pr. Inst. Mat. Nats. Akad. Nauk Ukr. Mat. Zastos., 43, Part 1, 2, Nats¯ıonal. Akad. Nauk Ukraini, ¯Inst. Mat., Kiev, 2002.
##plugins.generic.googleScholarLinks.settings.viewInGS##
J. Patera, P. Winternitz, H. Zassenhaus, Continuous subgroups of the fundamental groups of physics. I. General method and the Poincaré group, J. Math. Phys. 16 (1975), no 8, 1597-1614.
##plugins.generic.googleScholarLinks.settings.viewInGS##
W.I. Fushchich, W.M. Shtelen, The symmetry and some exact solutions of the relativistic eikonal equation, Lett. Nuovo Cimento (2) 34 (1982), no. 16, 498-502.
##plugins.generic.googleScholarLinks.settings.viewInGS##
W.I. Fushchich, N.I. Serov, The symmetry and some exact solutions of the multidimensional Monge-Ampere equation, Dokl. Akad. Nauk SSSR 273 (1983), no. 3, 543-546.
##plugins.generic.googleScholarLinks.settings.viewInGS##
W.I. Fushchich, N.I. Serov, On some exact solutions of the multidimensional nonlinear Euler-Lagrange equation, Dokl. Akad. Nauk SSSR 278 (1984), no. 4, 847-851.
##plugins.generic.googleScholarLinks.settings.viewInGS##
W. Fushchich, L. Barannik,A. Barannik, Subgroup Analysis of the Galilei and Poincaré Groups and Reductions of Nonlinear Equations, “Naukova Dumka”, Kiev, 1991.
##plugins.generic.googleScholarLinks.settings.viewInGS##
L.V. Ovsiannikov, Group Analysis of Differential Equations, Academic Press, New York – London, 1982.
##plugins.generic.googleScholarLinks.settings.viewInGS##
P.J. Olver, Applications of Lie Groups to Differential Equations, Springer-Verlag, New York, 1986.
##plugins.generic.googleScholarLinks.settings.viewInGS##
S. Lie, Über Differentialinvarianten, Math. Ann. 24 (1884), no. 1, 52-89.
##plugins.generic.googleScholarLinks.settings.viewInGS##
S. Lie, Vorlesungen über continuierliche Gruppen, Teubner, Leipzig, 1893.
##plugins.generic.googleScholarLinks.settings.viewInGS##
A. Tresse, Sur les invariants differentiels des groupes continus de transformations, Acta math. 18 (1894), 1-88.
##plugins.generic.googleScholarLinks.settings.viewInGS##
E. Vessiot, Sur l’integration des sistem differentiels qui admittent des groupes continues de transformations, Acta math. 28 (1904), 307-349.
##plugins.generic.googleScholarLinks.settings.viewInGS##
W.I. Fushchych, I.A. Egorchenko, Differential invariants for Galilei algebra, Dokl. Akad. Nauk Ukrain. SSR Ser. A 1989, no. 4, 19-34.
##plugins.generic.googleScholarLinks.settings.viewInGS##
W.I. Fushchych, I.A. Egorchenko, Differential invariants for Poincaré algebra and conformal algebra, Dokl. Akad. Nauk Ukrain. SSR Ser. A 1989, no. 5, 46- 53.
##plugins.generic.googleScholarLinks.settings.viewInGS##
H. Lahno, Representations of subalgebras of a subdirect sum of the sextended Euclid algebras and invariant equations, Symmetry in nonlinear mathematical physics, Vol. 1, 2 (Kyiv, 1997), 206-210, Natl. Acad. Sci. Ukraine, Inst. Math., Kiev, 1997.
##plugins.generic.googleScholarLinks.settings.viewInGS##
V.I. Lahno, Realizations of the Poincare algebra and Poincare-invariant equations in three-dimensional space-time, XXXI Symposium on Mathematical Physics (Toruń, 1999). Rep. Math. Phys. 46 (2000), no. 1-2, 137-142.
##plugins.generic.googleScholarLinks.settings.viewInGS##
R.O. Popovych, V.M. Boyko, Differential invariants of one-parameter group of local transformations and integration Riccati equation, Vestnik Samarskogo Gosuniversiteta 18 (2000), no. 4, 49-56.
##plugins.generic.googleScholarLinks.settings.viewInGS##